# SDR SWAA2024121872046

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; ATTACH ANGLE CORRODED SEVERAL PLACES STA 500 I BETWEEN STRINGER 26 L AND 26 R AROUND FASTENER HOLES.<[01] THE CORROSION IS OUT OF LIMIT PER SRM 53-30-08-1A-1.  REMOVED FWD CARGO COMPARTMENT FLOOR STRUCTURE; ATTACH ANGLE  STA.500I BETWEEN STRINGER 26L AND 26R PER SRM 51-40-02.   DRILLED NEW FWD CARGO COMPARTMENT FLOOR STRUCTURE; ATTACH ANGLE PER SRM 51-40-05.   INSTALLED FWD CARGO COMPARTMENT FLOOR STRUCTURE;ATTACH ANGLE  STA. 500I BETWEEN STRINGER 26L AND 26R PER SRM 51-40-02.;[06] DRILLED NEW FWD CARGO COMPARTMENT FLOOR STRUCTURE; ATTACH ANGLE PER SRM 51-40-05 AND SRM 51-40-08.
